Alert archive / Pennsylvania / Wind Advisories in 2024

Wind Advisory 10, NWS State College, PA

April 12, 202433 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Apr 12, 2024, 10:25 AM EDT for 33 counties in Pennsylvania. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2024, 10:25 AM EDT (14:25 UTC)
Expired
Apr 13, 2024, 5:58 PM EDT
In force
32 hr
Issued by
NWS State College, PA
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 2.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2024-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2024-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-159 m²/s²
0-3 km storm-relative helicity
-48 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

113 
WWUS71 KCTP 121425
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1025 AM EDT Fri Apr 12 2024

PAZ004-005-010-011-017-024-025-033-034-130800-
/O.NEW.KCTP.WI.Y.0010.240412T1425Z-240413T2200Z/
Warren-McKean-Elk-Cameron-Clearfield-Cambria-Blair-Somerset-
Bedford-
Including the cities of Warren, Bradford, St. Marys, Ridgway, 
Emporium, DuBois, Clearfield, Johnstown, Altoona, Somerset, 
and Bedford
1025 AM EDT Fri Apr 12 2024

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Warren, McKean, Elk, Cameron, Clearfield, Cambria, 
  Blair, Somerset and Bedford Counties.

* WHEN...Until 6 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The combination of strong winds and
  saturated ground will bring an increased risk of downed trees 
  and power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/safety/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$
MS/MD/BG
For more information from the National Weather Service visit
http://weather.gov/ctp
4 follow-up statements
625 
WWUS71 KCTP 121802
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
202 PM EDT Fri Apr 12 2024

PAZ006-012-018-019-026-027-035-036-045-130900-
/O.EXA.KCTP.WI.Y.0010.000000T0000Z-240413T2200Z/
Potter-Northern Clinton-Northern Centre-Southern Centre-
Huntingdon-Mifflin-Fulton-Franklin-Southern Clinton-
Including the cities of Coudersport, Renovo, Philipsburg, 
State College, Huntingdon, Mount Union, Lewistown, 
McConnellsburg, Chambersburg, and Lock Haven
202 PM EDT Fri Apr 12 2024

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Potter, Northern Clinton, Northern Centre, Southern 
  Centre, Huntingdon, Mifflin, Fulton, Franklin and Southern 
  Clinton Counties.

* WHEN...Until 6 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The combination of strong winds and 
  saturated ground will bring an increased risk of downed trees 
  and power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/safety/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ004-005-010-011-017-024-025-033-034-130900-
/O.CON.KCTP.WI.Y.0010.000000T0000Z-240413T2200Z/
Warren-McKean-Elk-Cameron-Clearfield-Cambria-Blair-Somerset-
Bedford-
Including the cities of Warren, Bradford, St. Marys, Ridgway, 
Emporium, DuBois, Clearfield, Johnstown, Altoona, Somerset, 
and Bedford
202 PM EDT Fri Apr 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Warren, McKean, Elk, Cameron, Clearfield, Cambria, 
  Blair, Somerset and Bedford Counties.

* WHEN...Until 6 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The combination of strong winds and 
  saturated ground will bring an increased risk of downed trees 
  and power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/safety/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$
MS/MD/BG
For more information from the National Weather Service visit
http://weather.gov/ctp
038 
WWUS71 KCTP 130640
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
240 AM EDT Sat Apr 13 2024

PAZ028-037-041-042-046-049>053-056>059-063>066-132200-
/O.EXA.KCTP.WI.Y.0010.000000T0000Z-240413T2200Z/
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
Including the cities of Mifflintown, Mansfield, Wellsboro, 
Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, 
Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, 
Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, 
York, and Lancaster
240 AM EDT Sat Apr 13 2024

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...West-Northwest winds 20 to 25 mph with gusts up to 50 
  mph.

* WHERE...Portions of Central Pennsylvania, including the
  Susquehanna Valley and Western Poconos.

* WHEN...Until 6 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The combination of strong winds and 
  saturated ground will bring an increased risk of downed trees 
  and power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ004>006-010>012-017>019-024>027-033>036-045-132200-
/O.CON.KCTP.WI.Y.0010.000000T0000Z-240413T2200Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Fulton-Franklin-Southern Clinton-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Somerset, Bedford, McConnellsburg, Chambersburg, 
and Lock Haven
240 AM EDT Sat Apr 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...West-Northwest winds 20 to 30 mph with gusts up to 55 
  mph.

* WHERE...The Central and Western Mountains of Pennsylvania. 
 
* WHEN...Until 6 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The combination of strong winds and 
  saturated ground will bring an increased risk of downed trees 
  and power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/safety/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
249 
WWUS71 KCTP 131935
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
335 PM EDT Sat Apr 13 2024

PAZ004-005-010-132045-
/O.CAN.KCTP.WI.Y.0010.000000T0000Z-240413T2200Z/
Warren-McKean-Elk-
Including the cities of Warren, Bradford, St. Marys, and Ridgway
335 PM EDT Sat Apr 13 2024

...WIND ADVISORY IS CANCELLED...

Wind gusts have diminished to 35 mph or less and will continue to
gradually decrease this afternoon...therefore the advisory has
been cancelled.

$$

PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-132200-
/O.CON.KCTP.WI.Y.0010.000000T0000Z-240413T2200Z/
Potter-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Coudersport, Emporium, Renovo, DuBois, 
Clearfield, Philipsburg, State College, Johnstown, Altoona, 
Huntingdon, Mount Union, Lewistown, Mifflintown, Somerset, 
Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, 
Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, 
Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, 
Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, 
Gettysburg, York, and Lancaster
335 PM EDT Sat Apr 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...West-Northwest winds 20 to 25 mph with gusts up to 50 
  mph.

* WHERE...Much of central Pennsylvania.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The combination of strong winds and 
  saturated ground will bring an increased risk of downed trees 
  and power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
347 
WWUS71 KCTP 132158
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
558 PM EDT Sat Apr 13 2024

PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-132300-
/O.CAN.KCTP.WI.Y.0010.000000T0000Z-240413T2200Z/
Potter-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Coudersport, Emporium, Renovo, DuBois, 
Clearfield, Philipsburg, State College, Johnstown, Altoona, 
Huntingdon, Mount Union, Lewistown, Mifflintown, Somerset, 
Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, 
Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, 
Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, 
Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, 
Gettysburg, York, and Lancaster
558 PM EDT Sat Apr 13 2024

...WIND ADVISORY WILL EXPIRE AT 6 PM EDT...

After another gusty day, winds have decreased to below advisory 
criteria early this evening and the wind advisory has been allowed
to expire. It will remain breezy for the first half of tonight,
with gusts still exceeding 30 mph through late tonight. 

$$

For more information from the National Weather Service visit
http://weather.gov/ctp

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Apr 12, 7:41 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 12, 7:41 AM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service State College PA
741 AM EDT Fri Apr 12 2024

.SYNOPSIS...
-Remaining windy Today-Saturday with gusts 40+ mph and showers
 ending by Saturday night; max/min temps cooling down by 10-15F
-Showers return on Sunday; temperatures trending above average

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
985 MB sfc low was located just to the west of Toronto at
daybreak with its trailing cold front extending through Western
NY and Central PA.

This boundary will sweep east acrs the Susq Valley and Western
Poconos early today followed by partial clearing and gradually
diminishing coverage of rain showers within an area of weak
llvl ridging and developing subsidence across the Central Ridge
and Valley Region.

Temperatures will be noticeably cooler across the Western Mtns
of PA today while highs over the Central and Eastern parts of
the CWA will reach the mid 50s to low 60s for highs (which are
+/- 3 degrees F of normal.

The best cold advection aloft was across Central and Eastern OH
attm, and will spread over Western PA later this morning,
bringing a return to thicker clouds and occasional showers this
afternoon and early this evening.

Temps aloft become cold enough to support a mix with/then change
to snow tonight.

A few inches of snow will accumulate at elevations over 1800 feet
above sea level while a coating to one inch is possible throughout
the Northern Valleys.

Gusty West to Southwest winds between 30 and 40 mph will develop
today and will shift to a more west-northwest direction on
Saturday with peaks gusts increasing to around 45 mph.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
WINDY FRIDAY-SATURDAY: The deep upper level trough/closed low
carved out from the eastern Great Lakes into the southeast U.S.
on today will lift out over the weekend. Large scale forcing
associated with the upper low combined with the arrival of sub
zero air at 850mb, steepening lapse rates, and a blustery west
wind will result in considerable shower activity today into
early Saturday.

The stronger signal for advisory level wind gusts comes
Saturday, as large scale subsidence overspreads the region
behind the exiting trough. Bufkit soundings and EPS plumes
indicate 40kt+ gusts are possible during the late morning into
the afternoon. Gusty winds should gradually fade by Saturday
night along with lingering showers over the Allegheny Plateau.

Conditions dry out Saturday night into early Sunday before POPs
ramp up again from northwest to southeast ahead of a cold front
pushing Southeast from the Great Lakes Sunday
afternoon/evening.

After a noticeably cooldown Fri-Sat with gusty winds, expect a
nice warm up to end the weekend with highs rebounding +10-15F
into the 60-75F range as winds become Southerly in direction at
15 to 25 mph.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Mid-upper level vort max supported by a 100 KT jetlet at 300 MB
will stretch from eastern Lake Superior to Lake Ontario late
Sunday. At the surface, weak low pressure will track across
Southern New York and its assoc cold front will sweep SE across
the region and clear far southeastern PA by about 06Z Monday.

This weather system will bring some light rain and possibly a
thunderstorm into Monday morning. The front will move back north
over the area in the Tuesday/Wednesday timeframe as a warm
front and will provide another chance for some light rain. All
guidance suggests that this rainfall will be quite light.

Ensembles currently support above average temps Sunday into the
middle of next week. EPS mean 850mb temps surge to around
12-13C by Tue/Wed, sufficient for highs in the 75-80F range
given enough sun.

Thu/Thu night appear to be relatively clear and mild as a
north/south ridge of high pressure build east across the
Commonwealth.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
Lingering light showers will keep restrictions in place for
the next few hours across the area. This batch of rain will
shift east by mid morning, resulting in improving conditions.
Gusty westerly winds will be the main story today as winds gust
to 30 to 40 kts at the western airfields.

After a lull in the precipitation around midday, more
stratiform precip will develop this afternoon in the northwest.
Farther southeast, scattered showers are likely. Cannot rule
out a stray thunderstorm in the southeast (MDT & LNS) this
afternoon, but any restrictions would be brief. As colder air
moves in after 00z Sat, rain will turn to snow across the west
and north resulting in visibility restrictions at BFD.

Outlook...

Sat...Scattered showers with sub-VFR possible over the western
airfields (KBFD and KJST). A gusty west wind continues.

Sun...Mainly VFR, but a chance of late day showers/thunderstorms
and brief restrictions.

Mon-Tue...A few lingering showers across the west.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert
SHORT TERM...Lambert
LONG TERM...Lambert/Fitzgerald/Bauco
AVIATION...Banghoff/Colbert
Hazardous weather outlook, Apr 12, 4:20 AM EDT, 6 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
420 AM EDT Fri Apr 12 2024

PAZ019-025>028-034>036-045-049-050-056-063>065-130830-
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-
Franklin-Southern Clinton-Union-Snyder-Perry-Cumberland-Adams-York-
420 AM EDT Fri Apr 12 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ046-051>053-057>059-066-130830-
Southern Lycoming-Montour-Northumberland-Columbia-Dauphin-Schuylkill-
Lebanon-Lancaster-
420 AM EDT Fri Apr 12 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-130830-
Warren-McKean-Potter-
420 AM EDT Fri Apr 12 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Up to a few inches of snow is expected across the higher terrain
later tonight into early Saturday, with a coating to one inch in the
valleys. Some untreated roads could become snow covered, creating
hazardous travel.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ010>012-017-018-024-033-037-041-042-130830-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-Cambria-
Somerset-Tioga-Northern Lycoming-Sullivan-
420 AM EDT Fri Apr 12 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

A light accumulation of a coating to one inch of snow is
expected late tonight into Saturday morning on the ridges. Any
accumulation will be limited to colder grassy surfaces and perhaps a
few bridges and overpasses.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Lambert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 9:54 PM EDTAreal Flood AdvisoryCTPWarren2 hr
Apr 11, 10:29 PM EDTAreal Flood AdvisoryCTPCameron, Clearfield, Elk, McKean, Potter91 min
Apr 11, 11:37 PM EDTSpecial Weather StatementCTPMcKean23 min
Apr 12, 1:23 AM EDTAreal Flood AdvisoryCTPClearfield, Elk, McKean, Warren3 hr
Apr 12, 1:33 AM EDTSpecial Weather StatementCTPMcKean42 min
Apr 12, 2:21 AM EDTSpecial Weather StatementCTPAdams, Cumberland, Franklin, Huntingdon, Juniata, Mifflin54 min
Apr 12, 2:28 AM EDTSpecial Weather StatementCTPCameron, Centre47 min

Nearby

Wind Advisories in Pennsylvania, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.